Stochastic flights of propellers
Article first published online: 26 NOV 2012
© 2012 The Authors Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 427, Issue 4, pages 2788–2796, 21 December 2012
How to Cite
Pan, M., Rein, H., Chiang, E. and Evans, S. N. (2012), Stochastic flights of propellers. Monthly Notices of the Royal Astronomical Society, 427: 2788–2796. doi: 10.1111/j.1365-2966.2012.22023.x
- Issue published online: 26 NOV 2012
- Article first published online: 26 NOV 2012
- Manuscript Accepted: 29 AUG 2012
- Manuscript Received: 6 AUG 2012
- NSF. Grant Number: AST-0909210
- NASA Outer Planets Research. Grant Number: NNX12AJ09G
- Berkeley's Center for Integrative Planetary Science
- Berkeley's Theoretical Astrophysics Center
- Institute for Advanced Study
- NSF. Grant Number: AST-0807444
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!